# SDR DL757081810

- Difficulty date: December 29, 2008
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N610DL
- Make and model: Boeing 757232
- Aircraft serial: 22817
- Aircraft time: 77,063 hours, 37,864 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 146N5391U24
- Condition: Corroded
- Location: Bs 1380-1440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP BETWEEN BS 1380 TO 1440 RBL 21 HAS THE LOWER SILL OF NR 2 CARGO DOOR WITH SEVERAL CORRODED AREAS AT UPPER SURFACE, CP53-156-021/COMPLIED WITH AT SAA, SAT ON NON ROUTINE 81719980001.
